The normal menstrual cycle
According to statistics, menstrual cycle in perfectly healthy women have to take on average thirty days, so if the length of your menstrual cycle is normal, it means your body is all right. But it is possible such a situation when my period comes the second time this month. If you have such a history, you need to pay attention to it and immediately to consult a doctor for examination.
However, be afraid also is not necessary, as menstruation, which is repeated in the same month, does not necessarily mean manifestation of disease.
Reasons for symptoms of menstruation for the second time this month
In fact, the reasons can be many, often, this is due to age. If you are a young girl and you have just started to develop menstrual cycle, a manifestation of the month for the second time in a month in the first year - quite normal. Also the cause of repeated menstruation can be diseases of the female genital organs, such as myoma, erosion, cyst, cancer of the uterus. In addition, sometimes even confused with the monthly bleeding.
For cancer of the uterus discharge has a brownish color and watery in structure.
Another reason for the repeated menstrual period is an ectopic pregnancy. Rather, it should be called not monthly, and blood secretions. This happens due to the egg that clings to the fallopian tube. If this is the case, you need to consult a specialist to rule out ectopic pregnancy, as this may lead to not very pleasant consequences, up to death.
Currently, women often use a variety of oral contraceptives, intrauterine device set, drinking pills not to get pregnant. All of these actions are consequences of an imbalance in the hormonal system and the re-manifestation of menstruation within one month. It's possible the menstrual cycle and emotional stress, lack of sleep, due to acclimation, which affects not only women but also men's body. Mostly such situations occur once and are not repeated in the following.
If monthly repeated twice a month for several cycles, you should immediately contact your doctor and not to self-medicate, because too much blood loss leads to anemia.